# SDR SWAA083574

- Difficulty date: June 29, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 55,297 hours, 48,891 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA14462
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING NR 3 FLIGHT SPOILER DELAMINATED AT INBOARD END.  REMOVED AND REPLACED SPOILER PER MM.
